# SDR C2XA10CL174

- Difficulty date: November 19, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 14,682 hours, 7,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED WITH THE ANTI-ICE SYSTEM ON HAD A ELECTRICAL SMELL.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE ANTI-ICE SYSTEM.  NO DEFECTS WERE FOUND AND NO SMELLS WERE NOTICED.
